# SDR SWAA2020040635458

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 49,686 hours, 29,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER AND RH CENTER FLOOR INTERCOSTALS CRACKED AT STATION 540. (ABOVE AIR CONDITIONING DISTRIBUTION BAY) / REMOVED AND REPLACED LH CENTER AND RH CENTER FLOOR INTERCOSTALS AT STATION 540. (ABOVE AIR CONDITIONING DISTRIBUTION BAY)IAW AMM 53-21-00 AND SRM 51-40-02
